MathSciNet Relay Station
MathSciNet bibliographic data
MR2015055 (2004k:22009) 22D25 (20F65 20F69 46L55 46L87 58J42)
Rieffel, Marc A. Group $C\sp *$-algebras as compact quantum metric spaces. Doc. Math. 7 (2002), 605–651 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement